| Catalog Number |
CS-15122-F |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "the doctor found the swg kinked when opening the package prior to the patient." they changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided two photos for analysis.The photos show the guide wire within the advancer assembly and the distal tip had two kinks.The straightening tube and guide wire cap were not pictured.The complaint of a kinked guide wire was able to be confirmed by the photo.A complete visual inspection to evaluate the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not use if package is damaged." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.